| Model Number |
A-FASE-F |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Cardiac Perforation (2513)
| Date of Event |
11/26/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The results/ method and conclusion codes along with investigation results will be provided in the final report.Further information regarding the event were requested but not received.
Event or Problem Description
During an atrial fibrillation ablation procedure, a cardiac perforation occurred.During the procedure, the patient became hypotensive and a tt echocardiogram confirmed a pericardial effusion.A pericardiocentesis was performed and the patient was followed in the icu for observation.The patient was stabilized and there were no further consequences to the patient.There were no performance issues with any abbott device.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported perforation could not be conclusively determined.Per the ifu, cardiac perforation is a known risk during the use of this device.